# SDR SWIA202164656

- Difficulty date: December 23, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH FLOOR SEAT RAIL LBL9 MULTIPLE AREAS OF CORROSION FS485-581   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED SEAT RAIL AT LBL9 FS485-581 IAW CRJ700 AMM 53-00-49-400-801-A01. TOOL#: TUC5656 CAL DUE 30-JUN-22.
